# SDR SWAA2012052404317

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 10,538 hours, 6,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOP AT ROW 1.  REMOVED AND REPLACED EEPLS PER AMM.
